Discussions that mention atenolol

Heart Disorders board


HI, my name is andy and i had a cooarctation of the aorta when i was three, i am now 16. I am on lisinopril and atenolol. lately, have always felt overheated and tired. i also, since on the meds lost all ambition(may just be age too). my feet especially, in my large, highly padded shoes sweat the worst. I am 6'1 and 160 lbs. i have also been light headed a lot, and have frequent chest pains. ne clues? is takin the meds a bad sign?
fish,

The weakness is likely attributed to the atenolol, a beta-blocker that causes fatigue in most people...like all beta-blockers. Maybe a diuretic with the lisinopril will give you more pep.

As to the cause of the chest pains, best let a cardiologist make that call.

Is your aorta still "coarctated ?" Have they told you that is what is causing your high blood presssure?
Quote from drowningfish134:
HI, my name is andy and i had a cooarctation of the aorta when i was three, i am now 16. I am on lisinopril and atenolol. lately, have always felt overheated and tired. i also, since on the meds lost all ambition(may just be age too). my feet especially, in my large, highly padded shoes sweat the worst. I am 6'1 and 160 lbs. i have also been light headed a lot, and have frequent chest pains. ne clues? is takin the meds a bad sign?


You should report these symptoms to your PCP or cardiologist, they might be a sign of an electrolyte imbalance. Make sure you're drinking enough water, dehydration can cause fatigue. Also, it could be a sign of anemia, so seeing your MD and having some labwork done would be a good idea. Good Luck!